A 34-year-old female asked:
Since using a neti pot few weeks ago i have sharp pain off and on in one ear and more pain today then other just got off antibiotics a week ago?
1 doctor answer • 1 doctor weighed in
ENT and Head and Neck Surgery 62 years experience
? otitis media: A neti pot can push the fluid you are using in the nose to fill the eustachian tube ( the tube that runs from the back of the nose to the middle ear space) and fill the middle ear and cause a middle ear effusion. However, the pain is usually not sharp. Why were you on an antibiotic? Please communicate and i will try to be more specific as to what you might be dealing with.
Created for people with ongoing healthcare needs but benefits everyone.
4.2k viewsAnswered >2 years ago
Last updated Apr 5, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.